Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Semi-discrete analytic functions
HTML articles powered by AMS MathViewer

by G. J. Kurowski PDF
Trans. Amer. Math. Soc. 106 (1963), 1-18 Request permission
References
    R. L. Helmbold, Semi-discrete potential theory, Carnegie Institute of Technology, Technical Report No. 34, Contract No. DA-36-061-ORD-490, Office of Ordnance Research, U.S. Army.
  • R. J. Duffin, Discrete potential theory, Duke Math. J. 20 (1953), 233–251. MR 70031
  • R. J. Duffin, Basic properties of discrete analytic functions, Duke Math. J. 23 (1956), 335–363. MR 78441
  • Rufus Philip Isaacs, A finite difference function theory, Univ. Nac. Tucumán. Revista A. 2 (1941), 177–201. MR 0006391
  • —, Monodiffric functions, Nat. Bur. Standards Appl. Math. Ser. 18 (1952), 257-266, M. Bôcher, Introducion to higher algebra, Macmillan Company, New York, (1907).
  • Jacqueline Ferrand, Fonctions préharmoniques et fonctions préholomorphes, Bull. Sci. Math. (2) 68 (1944), 152–180 (French). MR 13411
  • —, Représentation conforme et transformations à integrale de Dirichlet bornée, Cahiers Scientifiques Fascicule XXII, Chapter 5, Gauthier-Villars, Paris, 1955. C. Jordan, Calculus of finite differences, 2nd ed., Chelsea, New York, 1950.
  • Alejandro Terracini, A first contribution to the geometry of monodiffric polynomials, Actas Acad. Ci. Lima 8 (1945), 217–250 (2 plates, 1 p. errata) (Spanish). MR 17376
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.81
  • Retrieve articles in all journals with MSC: 30.81
Additional Information
  • © Copyright 1963 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 106 (1963), 1-18
  • MSC: Primary 30.81
  • DOI: https://doi.org/10.1090/S0002-9947-1963-0186827-4
  • MathSciNet review: 0186827